# SDR SWAA2021060365820

- Difficulty date: April 22, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 65,852 hours, 38,836 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN HORIZONTAL PRESSURE DECK WEB HAS CRACK AT BS665 RBL41 WL202. MARKED / REPAIRED PASSENGER CABIN HORIZONTAL PRESSURE DECK WEB BS663 TO BS675 RBL25 TO RBL60 IAW SRM 53-40-51-2R-2 REPAIR 2
